Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
skew inverse power series ring; skew polynomial ring; annihilator; projective socle ring; flat socle ring
Summary:
A ring $R$ is called a right $\rm PS$-ring if its socle, ${\rm Soc}(R_{R} )$, is projective. Nicholson and Watters have shown that if $R$ is a right $\rm PS$-ring, then so are the polynomial ring $R[x]$ and power series ring $R[[x]]$. In this paper, it is proved that, under suitable conditions, if $R$ has a (flat) projective socle, then so does the skew inverse power series ring $R[[x^{-1};\alpha , \delta ]]$ and the skew polynomial ring $R[x;\alpha , \delta ]$, where $R$ is an associative ring equipped with an automorphism $\alpha $ and an $\alpha $-derivation $\delta $. Our results extend and unify many existing results. Examples to illustrate and delimit the theory are provided.
References:
[1] Armendariz, E. P.: A note on extensions of Baer and p.p.-rings. J. Aust. Math. Soc. 18 (1974), 470-473. DOI 10.1017/S1446788700029190 | MR 0366979 | Zbl 0292.16009
[2] Goodearl, K. R.: Centralizers in differential, pseudo-differential, and fractional differential operator rings. Rocky Mt. J. Math. 13 (1983), 573-618. DOI 10.1216/RMJ-1983-13-4-573 | MR 0724420 | Zbl 0532.16002
[3] Gordon, R.: Rings in which minimal left ideals are projective. Pac. J. Math. 31 (1969), 679-692. DOI 10.2140/pjm.1969.31.679 | MR 0265404 | Zbl 0188.08402
[4] Hashemi, E., Moussavi, A.: Polynomial extensions of quasi-Baer rings. Acta Math. Hung. 107 (2005), 207-224. DOI 10.1007/s10474-005-0191-1 | MR 2148584 | Zbl 1081.16032
[5] Kaplansky, I.: Rings of Operators. Mathematics Lecture Note Series, W. A. Benjamin, New York (1968). MR 0244778 | Zbl 0174.18503
[6] Kim, C. O., Kim, H. K., Jang, S. H.: A study on quasi-duo rings. Bull. Korean Math. Soc. 36 (1999), 579-588. MR 1722187 | Zbl 0938.16002
[7] Krempa, J.: Some examples of reduced rings. Algebra Colloq. 3 (1996), 289-300. MR 1422968 | Zbl 0859.16019
[8] Lam, T. Y., Dugas, A. S.: Quasi-duo rings and stable range descent. J. Pure Appl. Algebra 195 (2005), 243-259. DOI 10.1016/j.jpaa.2004.08.011 | MR 2114274 | Zbl 1071.16003
[9] Leroy, A., Matczuk, J., Puczyłowski, E. R.: Quasi-duo skew polynomial rings. J. Pure Appl. Algebra 212 (2008), 1951-1959. DOI 10.1016/j.jpaa.2008.01.002 | MR 2414695 | Zbl 1143.16024
[10] Letzter, E. S., Wang, L.: Noetherian skew inverse power series rings. Algebr. Represent. Theory 13 (2010), 303-314. DOI 10.1007/s10468-008-9123-4 | MR 2630122 | Zbl 1217.16038
[11] Liu, Z. K.: Rings with flat left socle. Commun. Algebra 23 (1995), 1645-1656. DOI 10.1080/00927879508825301 | MR 1323692 | Zbl 0826.16002
[12] Liu, Z., Li, F.: PS-rings of generalized power series. Commun. Algebra 26 (1998), 2283-2291. DOI 10.1080/00927879808826276 | MR 1626626 | Zbl 0905.16021
[13] Nicholson, W. K., Watters, J. F.: Rings with projective socle. Proc. Am. Math. Soc. 102 (1988), 443-450. DOI 10.2307/2047200 | MR 0928957 | Zbl 0657.16015
[14] Paykan, K., Moussavi, A.: Special properties of differential inverse power series rings. J. Algebra Appl. 15 (2016), Article ID 1650181, 23 pages. DOI 10.1142/S0219498816501814 | MR 3575971 | Zbl 06667896
[15] Paykan, K., Moussavi, A.: Study of skew inverse Laurent series rings. J. Algebra Appl. 16 (2017), Article ID 1750221, 33 pages. DOI 10.1142/s0219498817502218
[16] Salem, R. M., Farahat, M. A., Abd-Elmalk, H.: PS-modules over Ore extensions and skew generalized power series rings. Int. J. Math. Math. Sci. (2015), Article ID 879129, 6 pages. DOI 10.1155/2015/879129 | MR 3332121
[17] Tuganbaev, D. A.: Laurent series rings and pseudo-differential operator rings. J. Math. Sci., New York 128 (2005), 2843-2893. DOI 10.1007/s10958-005-0244-6 | MR 2171557 | Zbl 1122.16033
[18] Xiao, Y.: Rings with flat socles. Proc. Am. Math. Soc. 123 (1995), 2391-2395. DOI 10.2307/2161264 | MR 1254860 | Zbl 0835.16002
[19] Xue, W.: Modules with projective socles. Riv. Mat. Univ. Parma, V. Ser. 1 (1992), 311-315. MR 1230620 | Zbl 0806.16004
[20] Yu, H.-P.: On quasi-duo rings. Glasg. Math. J. 37 (1995), 21-31. DOI 10.1017/S0017089500030342 | MR 1316960 | Zbl 0819.16001
Partner of
EuDML logo